# SDR UPS02439902

- Difficulty date: November 10, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV NR 3 PYLON INBD SIDE AFT AND BELOW "TEXAS" DOUBLER PREVIUOS REPAIR SHO WS EVIDENCE OF CRACK EXTENDING UPWARD FROM REPAIR.(MARKED).  VERIFIED END OF CRACK WITH HFEC G. BUCHERT QC 10445. REMOVED DOUBLER . HS 86801 11 10 02. STOPDRILLED CRACK, H.S. 86801 11-10-02. VERIFIE D STOP DRILL G. BUCHERT QC 10445. INSTALLED A REPAIR DOUBLER AS PER SRM 54-34-03.
